<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 49, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 899—1129
Generalized Weyl's theorem for functions of operators and compact perturbations
Ting Ting Zhou, Chun Guang Li, and Sen Zhu
MSC numbers : Primary 47A10, 47A60; Secondary 47A53, 47A58
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 899—910
Radial oscillation of linear differential equation
Zhaojun Wu
MSC numbers : Primary 30D30; Secondary 30D35, 34M20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 911—921
Dynamic bifurcation of the periodic Swift-Hohenberg equation
Jongmin Han and Masoud Yari
MSC numbers : Primary 37G35, 35G25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 923—937
Embedding Riemannian manifolds via their eigenfunctions and their heat kernel
Hiba Abdallah
MSC numbers : 47B40, 53B21, 54A20, 58A32, 58C25, 58C40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 939—947
Class-preserving automorphisms of generalized free products amalgamating a cyclic normal subgroup
Wei Zhou and Goansu Kim
MSC numbers : Primary 20E26, 20E06, 20F34
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 949—959
Valveless pumping in open tank system using energy conserving compartment model
Eunok Jung and Do Wan Kim
MSC numbers : 97M10, 81T80, 82C21
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 961—987
Amalgamated duplication of some special rings
Elham Tavasoli, Maryam Salimi, and Abolfazl Tehranian
MSC numbers : 13H10
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 989—996
Convergence of multisplitting methods with preweighting for an $H$-matrix
Yu Du Han and Jae Heon Yun
MSC numbers : 65F10, 65F15
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 997—1006
On some exact reciprocity formulas for twisted second moments of Dirichlet $L$-functions
Goran Djankovi{\' c}
MSC numbers : 11M06, 11B68, 11F20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1007—1014
Regularity and Green's relations on semigroups of transformation preserving order and compression
Ping Zhao and Mei Yang
MSC numbers : 20M20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1015—1025
Weyl type-theorems for direct sums
Mohammed Berkani and Hassan Zariouh
MSC numbers : Primary 47A53, 47A10, 47A11
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1027—1040
The parameter distribution set for a self-similar measure
In-Soo Baek
MSC numbers : Primary 28A78; Secondary 28A80
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1041—1055
Co-contractions of graphs and right-angled Coxeter groups
Jongtae Kim and Myoungho Moon
MSC numbers : Primary 20F36, 20F55, 20F65; Secondary 05C25
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1057—1065
Uniform and couniform dimension of generalized inverse polynomial modules
Renyu Zhao
MSC numbers : Primary 16W60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1067—1079
A remark concerning universal curvature identities on 4-dimensional Riemannian manifolds
Yunhee Euh, Chohee Jeong, and JeongHyeong Park
MSC numbers : Primary 53B20, 53C20
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1081—1088
Singly-periodic minimal surfaces in $\Bbb H^2\times \Bbb R$
Juncheol Pyo
MSC numbers : Primary 53C42; Secondary 53A35, 53C40
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1089—1099
Homogeneous submersions of 3-dimensional geometries
Kyung Bai Lee and Joonsang Park
MSC numbers : 53C30, 53C12
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 1101—1129

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd